# SDR UIEA2018101102245

- Difficulty date: October 10, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,043 hours, 18,489 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: A64847006
- Part serial: 3158X
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUT DOWN AT ROZ FOR T/S OF PACK AIRFLOW PROBLEM. APU WOULD NOT RESTART, NO PWR TO ECU. REMOVED AND REPLACED APU IGV ACTUATOR IAW AMM 49-52-02, OPS TEST GOOD.
